| Model Number |
1002833 |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced bent cannulas with seven infusion sets between 48 and 72 hours after insertion, reported on (b)(6) 2026.
Additional Manufacturer Narrative
Mdr / initial 5 of 7.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.